Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Feeling of sickness, weakness, bleeding from rectum, weight gain, lower back pain, severe heart burn. Distory of seizure. Suggestion?

I feel really sick today and weak and I keep on bleading from my rectrum after going to the toilet. In June 2012 I had a seizure in the night I was prescribed Episenta 300g. 2x every night. I have gained some weight over the past few months and also have had pains in my lower back and really bad heart burn I have felt days of confusion and forgetfulness. I was told by a friend my blood should be checked on a regular basis and it has not since going on the tablets. Can you please advise. Thank you, Carol
Asked On : Fri, 11 Jan 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi,
Thank you for posting your query.
Episenta (sodium valproate) may cause lowering of platelet count, which can cause bleeding. So, I would request you to check the platelet count. In addition, you should also meet a gastroenterologist for evaluation of bleeding per rectum.
Weight gain and forgetfulness could also be side effects of episenta. Please discuss with your neurologist regarding them.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: drsudhirkumar@yahoo.com
My blog: http://bestneurodoctor.blogspot.com/
Answered: Tue, 13 Aug 2013
I find this answer helpful

 2 users find this helpful

Neurologist Dr. Sudhir Kumar's  Response
Nov 2013
Hi,
Thank you for posting your query.

Episenta (sodium valproate) may cause lowering of platelet count, which can cause bleeding. So, I would request you to check the platelet count. In addition, you should also meet a gastroenterologist for evaluation of bleeding per rectum.
Weight gain and forgetfulness could also be side effects of episenta. Please discuss with your neurologist regarding them.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: drsudhirkumar@yahoo.com
My blog: http://bestneurodoctor.blogspot.com/
Answered: Tue, 13 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor